# SDR ASAA0843028

- Difficulty date: May 14, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 34,063 hours, 18,628 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: 6546435340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD AFT FLAP UPPER SURFACE TRAILING EDGE DAMAGED 47.5 INCHES FROM OUTBOARD END PREPARED DAMAGED AREA.  FABRICATED FILLER AND DOUBLER IAW B737 400 SRM 51 70 10 REPAIR 2.
